# SDR SIMA20160514003

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 32,537 hours, 28,463 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT AT 320 THE BAGGAGE SMOKE WARNING MSG APPEARED MOMENTARILY & THE BAGGAGE EXTINGUISHER LIGHT ILLUMINATED & STAYED ON REST OF FLIGHT.  PERFORMED SEVERAL TEST OF BAGGAGE SMOKE DETECTION SYS IAW AMM 26-15-00.  OPERATIONS CHECKED GOOD.  PERFORMED A GVI OF BOTH BAGGAGE SMOKE DETECTORS.  NO DEFECTS NOTED.
